# SDR IXXA0500148S

- Difficulty date: February 28, 2005
- Submitted: December 10, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Fs 620 L35r-36
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND WING TO FUSELAGE LOWER PLATING DRAIN HOLE REPAIR MISSING ONE ROW OF FASTENERS AT STA FS 620.000, L-35R TO L-35R.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF EXISTING DOUBLER AND FASTENERS WITHIN REPAIR AREA AND REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION, FABRICATED REPAIR DOUBLER, REPAIR TRIPLER, SKIN FILLER AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER, TRIPLER, SKIN FILLER AND INTERNAL DOUBLER FILLER.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED ALL REPAIRED PARTS IAW ALL APPLICABLE MANUALS, DRAWINGS AND FORMS.
